# SDR SWAA2023081458710

- Difficulty date: June 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #3 ACTUATOR ATTACHMENT FASTENER HOLE CRACKED.<[01] REPAIRED SLAT #3 SKIN AT ACTUATOR AREA AS PER SRM 57-42-01-2R-8;[02] VERIFIED REPAIR OF SLAT #3 SKIN AT ACTUATOR.
